I drive a taxi and can't take a drug or many drugs that will make me tired. I know a lot of them do make you drowsy for the most part that's OK. They have me on bupropion 300mg xl for the depression and hydroxyzine for anxiety and panic attacks but after three days I was tired 100% of the time so I stopped the hydroxyzine, about 2 days later I could drive again without being that tired. Sense I have been on the bupropion it seems my anxiety and panic attacks have 70% more aggressive and now on daily basis. I just started with a new mental health doctor Dec 5 '15. I have been on the bupropion for almost 12-13 weeks now. I try talking to my doctor about it but he has a full schedule and its hard to get in to see him. I have been suffering from these for almost 14 years but moved last year with new doctor they changed up my meds from old ones. Fluoxetine 40mg for my depression and alprazolam for anxiety and panic attacks. I was stable but not happy or getting better that's why they changed it. Now I'm wondering if going back would be better. But getting alprazolam now is like pulling teeth. Thank you and I hope I gave enough info. No achahol, no unprescribed drugs and no smoking.
I suffer from depression, anxiety and panic attacks. I drive a taxi. What's best for me to take?
- 31 Jan 2016 by Grahamlee72
- 1 February 2016
- depression, obesity, anxiety, migraine prevention, panic disorder, attention-deficit hyperactivity disorder (adhd), bupropion, major depressive disorder, sexual dysfunction, ssri induced, drug
It is best to contact your doctor but if that is a problem then perhaps changing doctors is your answer. This is a very uncomfortable position to be in... feeling depressed and panicky... please consider getting to a doctor that will help you with a medication that will alleviate your symptoms. You need to be monitored with the meds you are taking and if they are not helping you than perhaps you need to switch to a medication that will help. You can also go to the emergency room for assistance. Hang in there... Manager5
Hi Grahamlee, I have suffered from severe panic attacks, OCD, and motor tics since I was a child - and they finally started treating these things (learning about them) when I was 27 years old - that was in 1985. I have been taking Xanax and Prozac for 30 years now, and they have been working wonders. If that's what was working for you, then fight for it. That's what I'm having to do. All the doctors are wanting to force people to use new drugs instead of letting them stay on what keeps them sane. I have never ever taken more than prescribed, and I'm on the lowest dose of both. Good luck, and let us know how things go. StarGlitter
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jun 2011 • 3 answers
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
Posted 16 Feb 2013 • 3 answers
Posted 22 Apr 2014 • 1 answer
Posted 13 Jun 2015 • 4 answers
Posted 24 Nov 2016 • 2 answers